# SDR AALA201812069029

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 54,722 hours, 25,826 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED EMERGENCY EXIT DOOR 833 ON AFT LOAD TRANSMITTING PROFILE IN PASSENGER CABIN. MAINTENANCE ACCOMPLISHED THIS JOB PER JOB CARD 5210Y228-RH-USA DUE TO PERFORMED MODIFICATION OF SEGMENT.
